# SDR UPS98426585

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, PREVIOUS DOUBLER REPAIR ON PYLON NR 3 LT SIDE FOUND INSTALLED ON THE AREA WHERE IT WILL INTERFERE WITH THE INSTALLATION OF NEW DOULBLER PER SB-54-2034.  REMOVED PREVIOUS REPAIR, INSTALLED NEW REPAIR PER SB 54-2034.
